Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can a bump on back of my knee be a reaction to Amoxicillin ?

Age 19 I ve been doing a lot of leg stretches and whatnot beyond what I am normally used to for exercise, and I ve had some shin splints and muscle strains and now there s a soft painless bump behind my left knee and I m really nervous. What could it be and what kind of specialist should I see for this problem or just general practitioner? Also I m on Amoxicillin if that does anything! For the last week. Is this a reaction to the Amoxicillin???
Asked On : Sat, 23 Jul 2011
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You might have synovitis at knee joint giving rise to bump.
There may be bursitis.
Avoid excessive exercise.
consult Orthopedic surgeon and seek his advice.
Ok and bye.
Answered: Sat, 23 Jul 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
A bump on the back of your knee can be due to stress related injury to the joint capsule or inflammatory in origin. You need to consult an orthopaedician for proper examination and diagnosis. Antibiotics and antiinflammatory drugs may be needed after consulting your physician.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor